MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5X30MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5X30MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48552330
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; after the completion of the surgical nail, screw the screw spike from the nail head.
 
Additional Manufacturer Narrative
Additional supplemental will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that; after the completion of the surgical nail, the screw detached from the nail head.

Brand Name
OASYS 3.5X30MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6976236
Report Number0009617544-2017-00381
Device Sequence Number11062095
Product Code KWP
UDI-Device Identifier07613154129867
UDI-Public(01)07613154129867
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48552330
Device Catalogue Number48552330
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR